The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (478 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 2, 2015, pp. 147–164
DOI: 10.4171/ZAA/1533

Published online: 2015-04-08

Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains

Christian Komo[1]

(1) Technische Hochschule Darmstadt, Germany

Consider the instationary Boussinesq equations in a completely general domain $\Omega \subseteq \mathbb{R}^3$ and a time interval $[0,T[$. We deal with existence of strong solutions of the Boussinesq equations. These results will be used to prove uniqueness criteria for the Boussinesq equations which are based on the local or global identification of a weak solution with a strong solution.

Keywords: Instationary Boussinesq equations, strong solutions, weak solutions, uniqueness criteria, Serrin’s class

Komo Christian: Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains. Z. Anal. Anwend. 34 (2015), 147-164. doi: 10.4171/ZAA/1533